# SDR FDEA202102260477

- Difficulty date: February 26, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,807 hours, 31,584 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM ON FINAL, RAN QRH DECLARED AN EMERGNCY      REMOVED AND REPLACED L/H FLAP POSITION TRANSMITTER REF B757 AMM 27-58-03-4, AND PERFORMED ADJUSTMENT TEST, OPS CHECKS GOOD.
